# SDR DALA2022092906402

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 107,464 hours, 15,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 196 EMERGENCY EXIT SIGN AT DOOR 1L IS MISSING, CORRECTIVE ACTION: INSTALLED EMERGENCY EXIT SIGN LENS AT DOOR 1L IAW B767-300 AMM 33-51 (9551304)
